# SDR IPXA1665754

- Difficulty date: March 14, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 37,781 hours, 11,738 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T20011
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMP - LT VERT STAB AUX SPAR TO FRONT SPAR FIXED PNL FOUND DELAMINATION.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 3, REV.49.  REF RS R55-31-36990, REV A AND EO B767-5530-41990-A.
